# SDR IXXA2022092109

- Difficulty date: September 21, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767-300
- Aircraft serial: 27060
- Aircraft time: 99,213 hours, 27,060 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Part number: 113T22507
- Part serial: NSN
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW MAIN TORQUE TUBE WORN
